MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000203864

Медицинская библиотека · Acta haematologica · 1996

Acute myelomonocytic leukaemia with 11q23 abnormality during multiple myeloma: is this related to anthracycline?

Matano S, Nakamura S, Kobayashi K, Matsuda T, Sugimoto T

Клинический случайСтатьяПеревод в очереди

Аннотация

The clinical course of a 66-year-old man diagnosed with multiple myeloma is described. Chemotherapy including alkylating agents had no effect, and so he was treated with vincristine, doxorubicin, and dexamethasone. His bone tumor was treated with localized radiation after two courses of chemotherapy. After these treatments, monocytosis was found and dysplastic changes were noted in the bone marrow. A cytogenetic study revealed t(9;11)(p22;q23), an abnormality which had previously been absent. A diagnosis of myelodysplastic syndrome (MDS) was newly established, and transformation to acute non-lymphocytic leukaemia (ANLL) was observed 6 months later. The cumulative doses of melphalan, cyclophosphamide, doxorubicin, and radiation therapy were 432 mg, 4,200 mg, 120 mg, and 4,000 cGy, respectively. The cytogenetic abnormality suggested that this patient's MDS/ANLL was related to doxorubicin and not talk to alkylating agents, although the dose of doxorubicin administered was quite low.

Для цитирования: Matano S, Nakamura S, Kobayashi K, Matsuda T, Sugimoto T. Acute myelomonocytic leukaemia with 11q23 abnormality during multiple myeloma: is this related to anthracycline?. Acta haematologica. 1996. DOI: 10.1159/000203864.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.